Asymptotic spectral distributions of distance-k graphs of Cartesian product graphs

Yuji Hibino, Hun Hee Lee, Nobuaki Obata

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Let G be a finite connected graph on two or more vertices, and G[N,k] the distance-k graph of the N-fold Cartesian power of G. For a fixed k ≥ 1, we obtain explicitly the large N limit of the spectral distribution (the eigenvalue distribution of the adjacency matrix) of G[N,k]. The limit distribution is described in terms of the Hermite polynomials. The proof is based on asymptotic combinatorics along with quantum probability theory.

Original languageEnglish
Pages (from-to)35-51
Number of pages17
JournalColloquium Mathematicum
Volume132
Issue number1
DOIs
Publication statusPublished - 2013 Sep 30

Keywords

  • Adjacency matrix
  • Cartesian product graph
  • Central limit theorem
  • Distance-k graph
  • Hermite polynomials
  • Quantum probability
  • Spectrum

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Asymptotic spectral distributions of distance-k graphs of Cartesian product graphs'. Together they form a unique fingerprint.

  • Cite this